# SDR REXA201804250310

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 8,940 hours, 6,112 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MFD NR 1 AND 2 FAILED ABOUT 1 MINUTE APART IN FLIGHT,   SMOKE ODOR LASTED ABOUT 2 MINUTES AFTER FAILURE OCCURRED.  CYCLED POWER TO MFD NR 1 AND 2,  SCREENS CAME BACK, NO DEFECTS NOTED.  PERFORMED AN OPS CHECK OF THE NR 1 & 2 MDFS IAW AMM 31-61-01.  OPS CHECKED GOOD.
